# SDR CA040407001

- Difficulty date: April 6, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 10,305 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) LT ENGINE SHUTDOWN, OIL IND LOW, FOUND OIL IN TAIL PIPES.   REPORT TO FOLLOW.
